SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

G. A. Baker, “Error Estimates for Finite Element Methods for Second Hyperbolic Equations,” SIAM Journal on Numerical Analysis, Vol. 13, No. 1, 1976, pp. 564-576. doi:10.1137/0713048

has been cited by the following article: